# SDR DALA1130620623

- Difficulty date: March 27, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CORRODED STA 1600-1620 BETWEEN STR 29R & 30 ON I/B & O/B SIDES/ ACCOMPLISHED ERA PER SRM 51-40-02 PG 21 FIG 9.  ON HMV AT SAA ON NR 202814.
